Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Sudden visible blue veins after shower, Type 2 diabetic, fatigue, anxiety, pain in lower legs and arms.

What are the causes of suddenly visible blue veins. I am 33 Male type 2 diabetic. I have been having random symptoms over the last 9 month and have no answers from primary physician. Fatigue , anxiety with no cause, dull aching pain in lower legs and arms that comes and goes, and more recently a feeling of not getting enough air when breathing sometimes. Then today when getting out of the shower the veins in my arms were very visible, not enlarged but very blue/green.
Asked On : Thu, 19 Apr 2012
Answers:  1 Views:  1421
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diabetologist 's  Response

You're an young Type II diabetes.
By history it appears the your blood sugar is not controlled well.
All your symptoms are due to hyperglycemia.
You're losing you muscle mass and subcutaneous fat due to increased insulin resistance.(Reason for prominent veins).
Medication alone cannot take care of Diabetes.
Lead a stress free physical active life.
Answered: Mon, 13 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor